# SDR ABXA2019081408139

- Difficulty date: August 8, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 87,435 hours, 29,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 015T1507375
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN THE NOSE SKIN OF THE #3 SLAT ASSEMBLY LOCATED ON THE LEFT WING AT APPROXIMATE STATION OSS 769.94, CAUSED BY A BIRD STRIKE. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND A THE #3 SLAT ASSEMBLY WAS REPLACED.
